Unbounded violations of bipartite Bell Inequalities via Operator Space theory



Downloads per month over past year

Villanueva, Ignacio and Junge, Marius and Pérez García, David and Wolf, Michael and Palazuelos Cabezón, Carlos (2010) Unbounded violations of bipartite Bell Inequalities via Operator Space theory. Communications in Mathematical Physics, 300 (3). pp. 715-739. ISSN 0010-3616

[thumbnail of 2009unbo2.pdf] PDF
[thumbnail of Villanueva200oficial.pdf] PDF
Restringido a Repository staff only


Official URL: http://link.springer.com/article/10.1007/s00220-010-1125-5


In this work we show that bipartite quantum states with local Hilbert space dimension n can violate a Bell inequality by a factor of order Ω(√n∕Log2n) when observables with n possible outcomes are used. A central tool in the analysis is a close relation between this problem and operator space theory and, in particular, the very recent noncommutative Lp embedding theory.
As a consequence of this result, we obtain better Hilbert space dimension witnesses and quantum violations of Bell inequalities with better resistance to noise.

Item Type:Article
Uncontrolled Keywords:Banach-spaces; Quantum entanglement
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:10961
Deposited On:09 Jul 2010 08:36
Last Modified:09 Dec 2014 09:13

Origin of downloads

Repository Staff Only: item control page